# SDR FDEA202203170537

- Difficulty date: March 17, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE)   LOWER MOUNT OUTBOARD BORE CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD   HINGE (WING SIDE) LOWER MOUNT OUTBOARD BORE (#3 HOLE) REWORKED AND FOUND   EXCEED LIMIT AS PER MD-11 CMM 57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING   AND INSTALLED AS PER MD-11 CMM57-44-09 AND E.A.#1-5750-T0307630 B PART 3 STEP 1A,   TITLE: WINGS- FLIGHT SURFACES - EO 1-5750-7-5002-LH WING - OUTBD FLAP OUTBD HINGE   (WING SIDE)-CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO   SNRM  NUMBER N00770 ATTACHED E.A. #1-5750-T0307630 B PART 3 FOR DETAILS.
